# SDR GLBA2002150

- Difficulty date: September 20, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 15,615 hours, 20,775 cycles
- Engine: Pwa PT6A67D
- Engine time: 17,774 hours, 24,367 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: PT6A67DPS
- Part serial: 114271
- Condition: Seized
- Location: Lt Engine
- Part time: 15,458 hours, 20,700 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE FAILED ON TAKE OFF, R&R GAS GENERATOR AND POWER SECTION.
